Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneprone

accutane 1st week

i have a question i just started taking accutane and im on my 3rd day. and ive broken out alot of white heads and some cysts my question is that will it go away?

Share this post


Link to post
Share on other sites

i dont think accutane has caused those, i think it takes a little more than 3 days before you start noticing the effects. dont pick at them or pop them or anything, accutane should help them go away.

Share this post


Link to post
Share on other sites

My daughter broke out within the first 24 hours and it continued for quite a while. It was definately the accutane because she had never broken out that bad in her life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×